Remarks on a problem in primary abelian groups
Bulletin de la Société Mathématique de France, Tome 91 (1963), pp. 109-112.
@article{BSMF_1963__91__109_0,
     author = {Head, T.J.},
     title = {Remarks on a problem in primary abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {109--112},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {91},
     year = {1963},
     doi = {10.24033/bsmf.1591},
     zbl = {0118.03704},
     mrnumber = {27 #201},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1591/}
}
TY  - JOUR
AU  - Head, T.J.
TI  - Remarks on a problem in primary abelian groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1963
DA  - 1963///
SP  - 109
EP  - 112
VL  - 91
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1591/
UR  - https://zbmath.org/?q=an%3A0118.03704
UR  - https://www.ams.org/mathscinet-getitem?mr=27 #201
UR  - https://doi.org/10.24033/bsmf.1591
DO  - 10.24033/bsmf.1591
LA  - en
ID  - BSMF_1963__91__109_0
ER  - 
Head, T.J. Remarks on a problem in primary abelian groups. Bulletin de la Société Mathématique de France, Tome 91 (1963), pp. 109-112. doi : 10.24033/bsmf.1591. http://www.numdam.org/articles/10.24033/bsmf.1591/

[1] Charles (Bernard). - Étude sur les sous-groupes d'un groupe abélien, Bull. Soc. math. France, t. 88, 1960, p. 217-227. | Numdam | Zbl 0102.26505

[2] Fuchs (Laszlo). - Abelian groups. Budapest, Hungarian Academy of Sciences, 1958. | Zbl 0091.02704

[3] Kaplansky (Irving). - Infinite abelian groups. Ann Arbor, University of Michigan Press, 1954 (University of Michigan Publications in Mathematics, 2). | Zbl 0057.01901

Cité par Sources :